Alert archive / Missouri / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 113, NWS Kansas City, MO
NWS Kansas City, MO issued this severe thunderstorm warning at Jun 3, 2008, 7:36 PM CDT for Jackson County, Missouri. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 3, 2008, 7:36 PM CDT (00:36 UTC)
- Expired
- Jun 3, 2008, 8:15 PM CDT
- In force
- 39 min
- Issued by
- NWS Kansas City, MO
- Area
- Storm-based polygon
County Jackson County, MO
The radar
The Pleasant Hill radar (KEAX), 23 km from the middle of the area, began a volume at 00:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 3, 3:40 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Topeka, KS (KTOP), launched 00:00Z, 0.6 hours before the alert went out and 114 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1660 J/kg
- Mixed-layer CIN
- -33 J/kg
- Mixed-layer LCL
- 1751 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 58 m²/s²
- 0-3 km storm-relative helicity
- 126 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 5.4
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS53 KEAX 040036 SVREAX MOC095-040115- /O.NEW.KEAX.SV.W.0113.080604T0036Z-080604T0115Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 736 PM CDT TUE JUN 3 2008 THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... CENTRAL JACKSON COUNTY IN WEST CENTRAL MISSOURI * UNTIL 815 PM CDT * AT 731 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR RAYTOWN...AND MOVING EAST AT 20 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... LAKE TAPAWINGO BY 755 PM CDT. BLUE SPRINGS BY 800 PM CDT. LAKE LOTAWANA BY 805 PM CDT. GRAIN VALLEY BY 810 PM CDT. THE TOWN OF TARSNEY LAKES IS ALSO IN THE PATH OF THIS SEVERE THUNDERSTORM. A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM. TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN PLEASANT HILL. A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT TUESDAY EVENING FOR NORTHEASTERN KANSAS AND NORTHERN MISSOURI. LAT...LON 3914 9418 3890 9413 3887 9454 3902 9455 TIME...MOT...LOC 0036Z 264DEG 18KT 3896 9442 $$ 21
3 follow-up statements
000 WWUS53 KEAX 040046 SVSEAX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 746 PM CDT TUE JUN 3 2008 MOC095-040115- /O.CON.KEAX.SV.W.0113.000000T0000Z-080604T0115Z/ JACKSON MO- 746 PM CDT TUE JUN 3 2008 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EASTERN JACKSON COUNTY UNTIL 815 PM CDT... AT 741 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR LEES SUMMIT...MOVING EAST AT 20 MPH. THE SEVERE THUNDERSTORM WILL BE NEAR... LAKE TAPAWINGO BY 755 PM CDT. BLUE SPRINGS BY 800 PM CDT. LAKE LOTAWANA BY 805 PM CDT. GRAIN VALLEY BY 810 PM CDT. THE TOWN OF TARSNEY LAKES IS ALSO IN THE PATH OF THIS SEVERE THUNDERSTORM. A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM. TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN PLEASANT HILL. A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT TUESDAY EVENING FOR NORTHEASTERN KANSAS AND NORTHERN MISSOURI. LAT...LON 3914 9418 3890 9413 3889 9443 3904 9447 TIME...MOT...LOC 0046Z 264DEG 18KT 3896 9436 $$ 21
000
WWUS53 KEAX 040102
SVSEAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
802 PM CDT TUE JUN 3 2008
MOC095-040115-
/O.CON.KEAX.SV.W.0113.000000T0000Z-080604T0115Z/
JACKSON MO-
802 PM CDT TUE JUN 3 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EASTERN
JACKSON COUNTY UNTIL 815 PM CDT...
AT 800 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED NEAR LAKE LOTAWANA...MOVING EAST AT 20 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
GRAIN VALLEY BY 810 PM CDT.
THE TOWN OF TARSNEY LAKES IS ALSO IN THE PATH OF THIS SEVERE
THUNDERSTORM.
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN PLEASANT HILL.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT TUESDAY EVENING
FOR NORTHEASTERN KANSAS AND NORTHERN MISSOURI.
LAT...LON 3890 9413 3889 9430 3890 9431 3890 9433
3890 9434 3901 9435 3914 9418
TIME...MOT...LOC 0102Z 264DEG 18KT 3897 9426
$$
21000
WWUS53 KEAX 040113
SVSEAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
814 PM CDT TUE JUN 3 2008
MOC095-040124-
/O.EXP.KEAX.SV.W.0113.000000T0000Z-080604T0115Z/
JACKSON MO-
814 PM CDT TUE JUN 3 2008
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN JACKSON COUNTY WILL
EXPIRE AT 815 PM CDT...
AT 811 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE WEAKENED...AND NO
LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY. THEREFORE...THE
SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN PLEASANT HILL.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT TUESDAY EVENING
FOR NORTHEASTERN KANSAS AND NORTHERN MISSOURI.
LAT...LON 3890 9413 3889 9430 3890 9431 3890 9433
3890 9434 3901 9435 3914 9418
TIME...MOT...LOC 0114Z 264DEG 18KT 3898 9418
$$
21What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 3, 6:28 PM CDT, 1 hour 8 minutes earlier.
Area forecast discussion, Jun 3, 6:28 PM CDT, 1 hour 8 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 628 PM CDT TUE JUN 3 2008 ...UPDATED AVIATION DISCUSSION... .DISCUSSION... /421 PM CDT TUE JUN 3 2008/ SEVERE WEATHER CONCERNS DOMINATE THE IMMEDIATE CONCERNS. EARLY MORNING OUTFLOW BOUNDARY HAS BECOME DIFFUSE THIS AFTERNOON BUT THERE IS AN EAST-WEST BOUNDARY SHOWING UP ACROSS NORTHERN MO VIA SURFACE PRESSURE/ALTIMETER ANALYSIS AND SUPPORTED BY DIFFERENTIAL HEATING. CONGESTED CU FORMED AS EXPECTED ONCE WE HIT THE MID 80S BUT VERTICAL DEVELOPMENT IS STILL RETARDED BY PESKY CAP. EXPECT CONVECTION TO INITIATE BY 23Z WITH FAVORED AREA ASSOCIATED WITH THE MORE CONGESTED CU FROM EAST CENTRAL KS TO BETWEEN IRK AND MOBERLY. ONCE ACTIVITY STARTS IT WILL LIKELY GO FAST AND BECOME SEVERE. LOW LEVEL WIND SHEAR NOT AS FAVORABLE FOR TORNADIC DEVELOPMENT AS EARLIER THOUGHT SINCE SURFACE WINDS HAVE VEERED TO THE SOUTHWEST. BUT CANNOT RULE OUT ENTIRELY AS 0-6KM SHEAR STILL SUFFICIENT TO SUPPORT ROTATING STORMS AND BRIEF SPIN UPS POSSIBLE WITH STORM INTERACTION WITH PRE-EXISTING BOUNDARIES. OTHERWISE...CONVECTION SHOULD WEAKEN TOWARDS DAYBREAK WEDNESDAY WITH CONVECTION BECOMING MORE ELEVATED AS STRONG MID LEVEL WARMING PUSHES BACK TO THE NORTHEAST AND SHIFTS PRECIPITATION CHANCES TO THE MO/IA BORDER BY LATE MORNING. THIS WILL LEAVE THE BULK OF THE CWA UNDER A STRONG CAP WITH MAX TEMPERATURES NEARING 90F. THIS CAP WILL EFFECTIVELY INHIBIT CONVECTION OVER THE CWA UNTIL THURSDAY NIGHT WHEN THE CENTRAL PLAINS COLD FRONT FINALLY PUSHES SOUTHEAST. THURSDAY TEMPERATURES SHOULD BE SIMILAR TO WEDNESDAYS. MJ LONG RANGE (FRIDAY THROUGH MONDAY)... LATE THURSDAY NIGHT INTO FRIDAY AN UPPER LEVEL TROUGH WILL BE PROGRESSING OVER THE GREAT PLAINS AND INTO OUR AREA...POSSIBLY BRINGING WITH IT OUR NEXT CHANCE FOR ACTIVE WEATHER. LATER IN THE DAY FRIDAY...THE APPROACHING FRONTAL SYSTEM AT THE SURFACE WILL SERVE AS A LIFTING MECHANISM FOR ADDITIONAL CONVECTION. SURFACE TEMPERATURES ON FRIDAY WILL BE NEAR 80 F THROUGHOUT THE ENTIRE CWA...WHICH SHOULD HELP ENHANCE THE AVAILABLE ENERGY. THE EXACT TIMING OF THE SYSTEM IS THE MAIN ISSUE...AS IT WILL PLAY A LARGE ROLE IN WHEN AND WHERE THE CONVECTION ACTUALLY BEGINS. EARLY SATURDAY MORNING THERE MAY STILL BE SOME LINGERING PRECIPITATION ALONG THE SURFACE BOUNDARY...BUT ONCE THAT DISSIPATES IT SHOULD OTHERWISE BE AN UNSEASONABLY WARM REST OF THE WEEKEND. TEMPERATURES WILL BE QUITE A BIT ABOVE NORMAL...CLIMBING INTO THE UPPER 80S DUE TO THE PRESENCE OF A BUILDING UPPER LEVEL RIDGE. DECIDED TO RAISE THE POPS SUNDAY AFTERNOON AND EVENING IN OUR EXTREME NORTHERN COUNTIES TO ACCOUNT FOR THE LOW PRESSURE SYSTEM MOVING JUST TO THE NORTH OF OUR CWA. ON MONDAY THE WARM WEATHER CONTINUES WITH HIGHS APPROACHING 90 DEGREES SOUTH OF THE KANSAS CITY METROPOLITAN AREA. MJS && .AVIATION... FOR THE 00Z TAF WILL HAVE TEMPO GROUP OF THUNDER FOR THE FIRST TWO HOURS DURING THE PEAK TIME OF INSTABILITY WITH CURRENT CONVECTION. CURRENT DEVELOPMENT MAY MISS KMCI...BUT LOOKS ON TRACK FOR KMKC. FOR KSTJ...STORMS MAY MISS TO THE NORTH AND SOUTH OF THE AIRPORT...SO WILL NOT PUT ANY TEMPO GROUP IN THAT TAF. FOR THE LATE NIGHT...WILL NOT MENTION ANY THUNDER AT THIS POINT AS WE MAY CAP OFF AS WARM AIR ALOFT IN THE H85 TO H75 LAYER SURGES BACK INTO THE REGION. THIS WILL LIKELY KEEP THE AREA CAPPED THROUGH MUCH OF THE DAY...SO WILL NOT HAVE ANY THUNDER IN THROUGH 00Z. PC && .EAX WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE.
Hazardous weather outlook, Jun 3, 1:10 PM CDT, 6 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 110 PM CDT TUE JUN 3 2008 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-041815- ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE- JOHNSON KS-ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER- PUTNAM-SCHUYLER-HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR- BUCHANAN-CLINTON-CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY- RAY-CARROLL-CHARITON-RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD- CASS-JOHNSON MO-PETTIS-COOPER-BATES-HENRY- 110 PM CDT TUE JUN 3 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT AN EAST-WEST OUTFLOW BOUNDARY LEFT OVER FROM THIS MORNINGS THUNDERSTORMS IS BEGINNING TO WASH OUT FROM NEAR ST JOSEPH TO MOBERLY. IF THIS BOUNDARY FALLS APART ENTIRELY IT WILL MAKE IT MORE DIFFICULT TO FOCUS THE INITIAL THUNDERSTORM DEVELOPMENT. IN ADDITION A STRONG CAP OR LAYER OF PRONOUNCED WARMING AT MID LEVELS IS WORKING ITS WAY INTO EAST CENTRAL KS. NONETHELESS...STILL EXPECT SCATTERED THUNDERSTORMS TO FORM BY LATE AFTERNOON ACROSS NORTHERN MO AND EVOLVE INTO A CONVECTIVE COMPLEX. THE AREA OF STORMS SHOULD SAG SOUTHWARD WHILE INDIVIDUAL CELLS TRACK EAST WITH THE COMPLEX REACHING THE MISSOURI RIVER BY EARLY EVENING. MODERATE TO HIGH VALUES OF INSTABILITY PLUS DECENT 0-6KM SHEAR AND AN APPROACHING 700MB SHORTWAVE SHOULD BE SUFFICIENT TO SUPPORT STRONG TO SEVERE THUNDERSTORMS WITH A FEW ROTATING STORMS. PRIMARY SEVERE THREAT WILL BE FROM LARGE HAIL AND DAMAGING WINDS BUT ISOLATED TORNADOES WILL ALSO BE POSSIBLE. IN ADDITION...HEAVY RAINFALL WITH LOCALIZED FLOODING WILL BE POSSIBLE IF AN MCS CAN FORM. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY ADDITIONAL THUNDERSTORM DEVELOPMENT WILL BE POSSIBLE NORTH AND WEST OF THE FORECAST AREA LATE THURSDAY AFTERNOON AND EVENING...WITH THE ACTIVITY MOVING INTO THE AREA OVERNIGHT INTO FRIDAY MORNING. LARGE HAIL AND DAMAGING WINDS...ALONG WITH EXCESSIVE RAINFALL WILL BE POSSIBLE WITH THESE STORMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED LATE THIS AFTERNOON AND EVENING MAINLY NORTH OF A PAOLA KANSAS TO BOONVILLE LINE...AND SOUTH OF THE MISSOURI RIVER FROM 9 PM TO 3 AM. ACTIVATION MAY ALSO BE NECESSARY OVER PORTIONS OF THE OUTLOOK AREA THURSDAY NIGHT AND FRIDAY MORNING.
In the hours before
Local storm report, Jun 3, 6:54 PM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
654 PM CDT TUE JUN 03 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0653 PM HAIL N ROELAND PARK 39.04N 94.64W
06/03/2008 E1.00 INCH JOHNSON KS TRAINED SPOTTER
TRAINED SPOTTER REPORTED QUARTER SIZE HAIL AT
INTERSECTION OF JOHNSON DRIVE AND ROE AVENUE IN ROELAND
PARK, KANSAS
&&
MSINGERSpecial weather statement, Jun 3, 7:03 PM CDT, 33 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 703 PM CDT TUE JUN 3 2008 KSZ105-040030- JOHNSON- 703 PM CDT TUE JUN 3 2008 ...SIGNIFICANT WEATHER ALERT FOR SOUTHERN JOHNSON COUNTY UNTIL 730 PM CDT... AT 702 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR GARDNER...MOVING EAST AT 25 MPH. THIS STORM WILL BE NEAR... SPRING HILL BY 710 PM CDT. THE TOWNS OF CLARE AND JOHNSON CO ARPT ARE ALSO IN THE PATH OF THIS STORM. PENNY SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM. 21
Local storm report, Jun 3, 7:17 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
717 PM CDT TUE JUN 03 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0714 PM HAIL KANSAS CITY 39.12N 94.55W
06/03/2008 E0.88 INCH JACKSON MO TRAINED SPOTTER
TRAINED SPOTTER REPORTS NICKEL SIZE HAIL AT INTERSECTION
OF 16TH AND WALNUT IN KANSAS CITY, MO
&&
MSINGERSpecial weather statement, Jun 3, 7:21 PM CDT, 15 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 721 PM CDT TUE JUN 3 2008 MOZ025-040045- MACON- 721 PM CDT TUE JUN 3 2008 ...SIGNIFICANT WEATHER ALERT FOR EASTERN MACON COUNTY UNTIL 745 PM CDT... AT 717 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 5 MILES NORTHEAST OF MACON...MOVING NORTHEAST AT 20 MPH. THIS STORM WILL AFFECT MAINLY RURAL AREAS OF EASTERN MACON COUNTY. PENNY SIZE HAIL IS EXPECTED WITH THIS STORM. 21
Local storm report, Jun 3, 7:33 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
733 PM CDT TUE JUN 03 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0715 PM HAIL KANSAS CITY 39.12N 94.55W
06/03/2008 E1.00 INCH JACKSON MO TRAINED SPOTTER
TRAINED SPOTTER REPORTED QUARTER SIZE HAIL AT INTERSTATE
435 AND HOLMES ROAD.
&&
MSINGERSpecial weather statement, Jun 3, 7:33 PM CDT, 3 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 733 PM CDT TUE JUN 3 2008 KSZ105-MOZ037-040100- JACKSON-JOHNSON- 733 PM CDT TUE JUN 3 2008 ...SIGNIFICANT WEATHER ALERT FOR CENTRAL JOHNSON AND SOUTHWESTERN JACKSON COUNTIES UNTIL 800 PM CDT... AT 731 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR OLATHE...MOVING NORTHEAST AT 23 MPH. THIS STORM WILL BE NEAR... GRANDVIEW BY 800 PM CDT. THE TOWNS OF JOHNSON CO ARPT AND STANLEY ARE ALSO IN THE PATH OF THIS STORM. PENNY SIZE HAIL IS EXPECTED WITH THIS STORM. 21
The office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 3, 7:06 PM CDT | Severe Thunderstorm Warning | EAX | Jackson | 39 min |
| Jun 3, 7:11 PM CDT | Flash Flood Warning | EAX | Jackson | 7 hr |
| Jun 3, 7:16 PM CDT | Severe Thunderstorm Warning | EAX | Caldwell, Carroll, Livingston | 44 min |
| Jun 3, 7:52 PM CDT | Severe Thunderstorm Warning | EAX | Carroll, Livingston | 38 min |
| Jun 3, 8:24 PM CDT | Severe Thunderstorm Warning | EAX | Carroll, Chariton | 25 min |
| Jun 3, 8:37 PM CDT | Areal Flood Advisory | EAX | Caldwell, Carroll, Chariton, Linn, Livingston, Macon and 2 more | 6 hr |
| Jun 3, 8:40 PM CDT | Flash Flood Warning | EAX | Jackson | 6 hr |
| Jun 3, 8:53 PM CDT | Flash Flood Warning | EAX | Cass, Jackson | 6 hr |
| Jun 3, 9:00 PM CDT | Areal Flood Advisory | EAX | Johnson, Lafayette, Pettis, Saline | 6 hr |
| Jun 3, 9:33 PM CDT | Flash Flood Warning | EAX | Cass | 5 hr |
| Jun 3, 10:55 PM CDT | Flash Flood Warning | EAX | Johnson, Pettis | 6 hr |
| Jun 3, 11:02 PM CDT | River Flood Warning | EAX | Clay, Jackson, Ray | 19 days |
| Jun 3, 11:55 PM CDT | River Flood Warning | EAX | Jackson | 8 hr |
| Jun 3, 11:55 PM CDT | River Flood Warning | EAX | Jackson | 15 hr |
| Jun 4, 2:14 AM CDT | Areal Flood Warning | EAX | Cass, Jackson | 32 hr |
| Jun 4, 3:04 AM CDT | River Flood Warning | EAX | Johnson, Pettis | 40 hr |
| Jun 4, 3:11 AM CDT | River Flood Warning | EAX | Cass, Henry, Johnson | 3 days |
| Jun 4, 4:37 AM CDT | Severe Thunderstorm Warning | EAX | Clay, Jackson | 38 min |
| Jun 4, 6:50 AM CDT | Areal Flood Advisory | EAX | Jackson, Lafayette, Ray | 3 hr |
| Jun 4, 7:50 AM CDT | River Flood Warning | EAX | Cooper | 18 hr |
| Jun 4, 11:01 AM CDT | Areal Flood Warning | EAX | Cass, Henry, Johnson | 23 hr |
| Jun 4, 3:48 PM CDT | Areal Flood Warning | EAX | Jackson | 7 hr |
Nearby
Severe Thunderstorm Warnings in Missouri, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.